# SDR S2YA960028

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N891SK
- Make and model: Beech 1900D
- Aircraft serial: UE89
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 1265 - AFTER TAKEOFF, THE CREW NOTICED THE GEAR HANDLE UNSAFE LIGHTS REMAINED ILLUMINATED AND THE WARNING HORN SOUNDED CONTINUOUSLY WHEN LANDING GEAR HANDLE WAS RAISED TO THE RETRACT POSITION.  MAINTENANCE ADJUSTED FLAP LIMIT SWITCH S4 AND ADJUSTED FLAP SYSTEM AS REQUIRED, OPERATIONAL CHECKED GOOD.  (M)
